Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On the Evaluation of $\int^\infty_0(\sin^m t)/t^mdt$ by the Trapezoidal Rule

R. Butler
The American Mathematical Monthly
Vol. 67, No. 6 (Jun. - Jul., 1960), pp. 566-569
DOI: 10.2307/2309178
Stable URL: http://www.jstor.org/stable/2309178
Page Count: 4
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
On the Evaluation of $\int^\infty_0(\sin^m t)/t^mdt$ by the Trapezoidal Rule
Preview not available

Page Thumbnails

  • Thumbnail: Page 
566
    566
  • Thumbnail: Page 
567
    567
  • Thumbnail: Page 
568
    568
  • Thumbnail: Page 
569
    569